Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering with loose motions and fever, reports shows presence of vegetable and pus cells, on medicines. Right treatment?d

My son suffering by lose motion with fever . I just got his stool examination report. Report shown Every thing is ok only vegetable cells are present and and pus cells 2-4/hpf. Is it ok. Now he is on metroonidanzonl benzoid and norfloxacin oral sispension treatment. His age is it ok. For fever given paracitimol.
Asked On : Fri, 11 Jan 2013
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Hi Aditya,
Thank you for your query,
Your child is suffering from Infectious Gastroenteritis mostly of bacterial origin as there are pus cells in stool.Continue metronidazole and norfloxacin susprnsion as per your doctor advise.
You can continue paracetamol in prescribed dosage.
Give sips of oral rehyrating solutions to prevent dehydration.
If child is dull, dehydration signs are there consult your Pediatrician.
Hope i have answered your query.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query.
your son is having enteritis with fever which is mostly viral in origin and takes few days to settle.
i advise you to give plenty of fluids,oral rehydration solution sip by sip after each loose stool.give him banana,boiled potato,curd,kichidi. Continue medication as advised by your doctor
Your son will be fine.
God bless
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor